# SDR CALA2024032200828

- Difficulty date: March 12, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 76,531 hours, 32,316 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5337020420000
- Condition: Corroded
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD OVERWING ESCAPE HATCH LWR CUTOUT APPEARS TO BE CORRODED IN THE FWD AND AFT DOOR FITTING AREA PER HAECO LCQ N/R 9292727/ 22727.
